-Tightness or restrictive pressure feeling in the middle of chest
-feeling sensation of a strap across my forehead sometimes
-constant Dizzy light headed feeling
very light headaches
33yrs-Male, non-drinking -non smoker- No known family history of heart problems, Mother and father with hi-blood and hypertension.
10 yrs of migraine headaches with avg of 2-4 attacks a year usually between the months of July and Nov, I used to have problems with my sinus.
High stress (job and two kids with SS-decease and relationship stress),ALSO NOTICABLE SHORT TERM MEMORY LOSS OVER PAST 6 YEARS.
No loss of weight, extreme pain to ear during return air travel in early august 2003 while recovering from a flu, departure flight was ok (period before return was 2 weeks).
I've been feeling tired and dizzy, kinda drugged-light head feeling for the past 6 weeks. I sometimes feel the sensation of band across my forehead and would rub my head to rid the feeling.
Twice the dizziness got to the point where I felt out of control and or lose my balance (sitting and walking).
Recently in the 7 days I developed discomfort in my chest more like a restriction to breathing with the feeling of mild pain
and pressure that builds where a good cough seems to relieve it some. The sometimes dull and mild pain seems to move from center to upper chest between the nipple and center.
The two occasions When the dizziness became extreme, I had an EKG done, blood works, ENT exam and x-rays, the results were
good except for my cholesterol being a little high at 211 and the ENT where I was told I had a mild ear infection.
Still using the medication for the past 13 days and I'm not feeling any better.
Oh I almost forgot to mention I was in a car crash where I was knocked from the rear, I did feel a little soar in the neck area a few hours after but after 3 to 4 days everything seem OK (just thought I should mention it!)
Claritine 10mg (one a day for 10 days-completed)
B-COMPLEX Capsules (one a day)
MAG-OX 400 TAB (one a day -30 TABS @ 5 X REFILLS)
AMOXICILLIN (AMOLIL) 500MG (ONE CAP THREE TIMES A DAY - FOR 10 DAYS)
AMITRIPTYLINE (APO) 10MG TAB (RU) - GENERIC FOR ELAVIL (ONE A DAY AT BED TIME)
SORRY FOR THE LENGTHY TEXT... JUST DON'T KNOW WHATS GOING ON....PLEASE HELP, THANKS
You must let your doctor know that you are not feeling any better after using the medication for the mild ear infection. The inner ear is important in balance. Having an ear infection could cause dizziness and lightheadedness. Sinus problems could cause a sensation of a strap across your forehead, dizziness, lightheadedness, and headaches. After your car crash you could be having neurological problems along with your stress that could cause dizziness, lightheadedness, headaches, and your short-term memory loss.
As you can see it is difficult to say what is causing your symptoms without a thorough examination. A chest x-ray and possibly a breathing test called spirometry would helpful in finding the cause of your chest tightness, restrictive pressure, and pain. A pulmonologist would be helpful in identifying if you have a lung problem and the best treatment. A neurologist would be helpful in identifying if you have a neurological problem and the best treatment. An otolaryngologist (ENT) would be helpful in identifying if you have a problem with your sinuses and/or an ongoing problem with your ears and the best treatment.
I hope your doctors have investigated the possibility of sarcoidosis, which is a systemic disease. Sometimes sarcoidosis patients are viewed by doctors as "mystery" cases before proper diagnosis. Look at the article from National Jewish at URL
There is information about sarcoidosis at the website www.sarcinfo.com/
Thanks for the info SarcSurvivor. I followed the links and read much of the related information, one common ellement that exists is the short term memory loss. I will continue to read more from the links you sent me as I wait for a Doctors response from this forum.
Thanks again and if you have more info please do not hesitate to remark.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.